Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Continuous high fever. Chest X-ray, Ultrasound, blood, urine, typhoid, malaria, TLC tests done. Taken Ampicillin, Calpol, Taxim, Covcef, Mintof, Tripen D, Oscopin, Flexon, Top A, Azulike-500, Prozyl, Panza D, Vitamax, Lumether Forte DT, Dono, Monocef injection. No relief. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3475 Questions
Question
i am suffering from fever about 25 days, initially i take ampiciline and calpol (2 days) medicine than after i take taxim and calpol (3 days)phir some other medicine. maine 3 bar blood test urine culture, typhoid, maleria, TLC etc, chest xray, ultrasound hua. par sabhi me normal hai, maleria nahi hai, typhoid negative hai, XXXXXXX ultrasound me lever bada hua hai.
doctor ne medicine me pahale ye diya : CoVcef 200mg, Mintof 200 mg, Tripen-D, oscopin, and flexon 500mg. ye medicine 5 days khane ke bad doctor ne monocef ka injection 2g ka 2 days diya. phir bhi fever aa hi raha hai, phir maine doctor change kiya, phale dr XXXXXXX AIIMS ke the, XXXXXXX Dr XXXXXXX MD, hai jinhone phir se XXXXXXX test likha , test me kuch nahi nikla. phir doctor ne ye medicine likha :- Top A, Azulike-500, Prozyl, Panza-D, vitamax, Lumether forte DT, Dono 650mg, XXXXXXX 3din se ye medicine le raha hu, lekin phir bhi fever aa hi raha hai. fever 102 tak aata hai, medicine khane par fever XXXXXXX jati hai, phir 6-8 hrs ke bad fever aa hi jati ha
Posted Wed, 6 Jun 2012 in General Health
 
 
Answered by Dr. Raju A.T 1 hour later
Hi,

Thanks for your query.

You have been on
Ampicillin
Taxim
Covcef
Mintof
Monocef
Azulike
Prozyl
Lumether forte DT.

All above medications are antibiotics, antianerobics and Antimalarials of different class.No infection can survive with such a spectrum of medication.Instead such inadvertent use of antibiotics will cause many other serious problems in you like resistance and death of numerous friendly bacteria in various parts of the body which are essential for normal metabolism.

Further on the tests you mentioned above are extensive and cannot by any chance miss any bacterial infection if present.Instead of placing you on any more antibiotics the exact cause of the fever has to be known.

Fever can be experienced not only in bacterial infections but also in Viral, immunological and other systemic inflammatory diseases.Usually the bacterial infections other than some like TB , typhoid etc do not last for such a long period.

Hence a thought into causes other than bacterial infections for fever has to be considered.

I would like to know your symptoms from the beginning , symptoms other than fever, the way they started etc in detail.This may help me to understand your condition better and provide you a better way to combat it.

Anticipating your response.





Above answer was peer-reviewed by
 
Follow-up: Continuous high fever. Chest X-ray, Ultrasound, blood, urine, typhoid, malaria, TLC tests done. Taken Ampicillin, Calpol, Taxim, Covcef, Mintof, Tripen D, Oscopin, Flexon, Top A, Azulike-500, Prozyl, Panza D, Vitamax, Lumether Forte DT, Dono, Monocef injection. No relief. Treatment? 38 minutes later
i can't understand, further what can i do, pl sugguest
 
 
Answered by Dr. Raju A.T 2 hours later
Hi,

Please tell me your symptoms from the beginning , symptoms other than fever, the way they started etc in detail.This may help me to understand your condition better and provide you a better and definitive way to proceed hereon.

Waiting for your reply.
Above answer was peer-reviewed by
 
Follow-up: Continuous high fever. Chest X-ray, Ultrasound, blood, urine, typhoid, malaria, TLC tests done. Taken Ampicillin, Calpol, Taxim, Covcef, Mintof, Tripen D, Oscopin, Flexon, Top A, Azulike-500, Prozyl, Panza D, Vitamax, Lumether Forte DT, Dono, Monocef injection. No relief. Treatment? 18 hours later
Hi Sir,

Thanks for your reply. It started from 23 April. I ignored for 2 days. then I took ampiciline and calpol without consulting doctor. I consulted Doctor on 27 April in Shilong, he Advised Taxim and calpol. After returning back to Delhi I consulted another Doctor on 30 April He advised antibiotic and PCM, Also test result was TLC 0000/cumm URINE normal and X-ray (PA view) Normal. I followed His advice for 7 Days. On 5th May I consulted another Doctor he suggested widal test and PCM for 2 Days. test result was:
widal o 1.80 AV -1.80
H 1.80 BN - 1.40
On 7 May he suggested CoVcef 200mg, Mintof 200 mg, Tripen-D, oscopin, and flexon 500mg for 5 Days. I took this medicine till 12th May. On 12 May I met him again and he suggested monocef 2gm I.V. for 2 Days.

Then Afted I consulted another Doctor on 14th May, he asked for CBC , SUGAR C+R, UREA, TYPHIDOT U/S, X XXXXXXX report, result was
GLUCOSE RANDOM 124.00 MG/DL
URES (UREASE UV) 19.00 mg/dL
TYPHI DOT Negative
TLC 8.9 thou/mm3
ULTRASOUND LIVER is borderline enlarge (15.2 cm)
X-Ray(PA view) normal ...
Then he Adviced Top A, Azulike-500, Prozyl, Panza-D, vitamax, Lumether forte DT, Dono 650mg.....
I am following his Advice as of now....
Apart from re-occurring fever(102 degree ) I am not seeing any visible symptom. Please advice ......
 
 
Answered by Dr. Raju A.T 12 hours later
Hi again,

Thanks for writing back.

I suggest you to complete the course of antibiotics you are taking now without stopping in the middle as it could cause problems.

Then do not take any medications other than paracetamol for 3 days and then go for tests called CRP and ESR.Both the tests indicate presence of a non specific inflammatory of immunological reaction.Since it is not an infection as ruled out by various tests you underwent and the course of antibiotics you had, I would expect the CRP to be raised as I strongly suspect the cause to be other than infection.

If the tests come positive then do consult a immunologist with the reports who after examining you based on the illnesses expected will treat you specifically after diagnosing the condition.

Wish you a speedy recovery.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor